Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Feel low, have joint pains, head aches, testicular pain. Which specialist should be consulted?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I need a complete body check up. I feel low, have joint pains I have consulted ortho he tested my Uric acid earlier it was 8 and as per the recent reports it shows 6.7.

Head Ache has started recently, also I have pain in testicles often. Can you let me know who should I contact for all these effects. If I have to go to general physician can you suggest me whom should I visit.
Posted Mon, 3 Jun 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 47 minutes later
Hi ,
Thanks for posting your query.

Now from your report it seems your uric acid level is under control.
For your headache and pain in your testicles and for complete body checkup I suggest you to consult an Internist( XXXXXXX medicine specialist).

Hope this will helps you. Let me know if you have any more concern.

Wishing you good health.

Warm regards
Dr Saurabh Gupta
Orthopaedic Surgeon
Above answer was peer-reviewed by
Follow-up: Feel low, have joint pains, head aches, testicular pain. Which specialist should be consulted? 24 minutes later
I still have minor pains in my joints, like fingures, right tennis elbow and spondlytis I mean at the back side of neck/the middle of shoulders. The doctor I have consulted said 6.7 is still high I have to be below 6, if the pain doesn't go then I have to take the injections for pain relief, is it suggestable to take that?

Will it take some more time for me to get the relief completely? Ortho surgen has told me that it is all beacuse of "gaut". I have stoped eating meat, egg, paneer, mutter, fish.

Should I undergo any treatment for this? I have gone through the physio therapy couple of months ago, and doing neck n shoulder exercsies everyday. Does these pains lead to any other side effects in my body? like bone cancer or something. I am not sure for how long I have to suffer more, can you let me know what would be the time period for such ailments.
Answered by Dr. Saurabh Gupta 4 hours later
Thanks for writing back.

Your joint pains are related to increase level of uric acid known as gouty arthritis.
It is good that you stop eating meat, fish as these contain high level of purines that excreted as uric acid.

As your level decreases below 6 and maintained at that level , your symptoms will decrease.

Continue doing neck and shoulder exercises it will strengthen the muscle around your neck and back and decreases the pain and spasm.

Do not worry these pain does not lead to any side effects in your body.
With good physiotherapy and precautions, these aliments will take 4-6 weeks to subside.

Hope this will helps you.

Wishing you speedy recovery.

Dr Saurabh Gupta
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor